# SDR QXEA2018022800075

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 13,867 hours, 14,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHT STRIP LOOSE AT ROW 17 LEFT AND ROW 19 RIGHT. RESECURED FLOOR STRIP AS REQUIRED. CHECKS GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
